# SDR HJB2006F00000

- Difficulty date: September 7, 2005
- Submitted: February 2, 2006
- Operation: Air carrier
- Aircraft: N200SJ
- Make and model: Piper PA-31-350
- Aircraft serial: 318152054
- Engine: Lyc TIO540J2BD
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 962830A1S8A
- Part serial: 165
- Condition: Malfunctioned
- Location: Air Data
- Part time: 443 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT AIR DATA COMPUTER INSTALLED AS PART OF THE FLIGHT SYSTEMS EFIS-SV SYSTEM WAS REPORTING A 100 FT ERROR.  (K)
